MAUDE Adverse Event Report: WATERPIK SF-03 SONIC FUSION; ORAL IRRIGATION

WATERPIK SF-03 SONIC FUSION; ORAL IRRIGATION
Model Number SF-03W010-1
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As per the reporter (consumer), sf-03 sonic fusion (waterpik sonic-fusion 2.0) was used and reported that they came home to a burning smell and found the outlet and plug had burned significantly and the device was plugged in all the time.This report was received via other source from the united states of america on 26-mar-2026.As per case description, "thermal event with property damage.Purchased on (b)(6) 2022.Consumer came home to a burning smell and found the outlet and plug had burned significantly.Firefighters were called to check the house and determined that the machine caused the issue.Uses 2x daily.No additive use and has never cleaned.Water is stored in between uses, and device is plugged in all the time." no additional information was available.
 
Additional Manufacturer Narrative
Not avail.

Brand Name
SF-03 SONIC FUSION
Common Device Name
ORAL IRRIGATION
Manufacturer (Section D)
WATERPIK
1730 e. prospect rd
fort collins CO 80553 0001
Manufacturer (Section G)
WATERPIK
1730 e. prospect rd
fort collins CO 80553 0001
Manufacturer Contact
eric rodriguez
1730 e. prospect rd
fort collins, CO 80553-0001
9702217038
MDR Report Key24943983
Report Number1712259-2026-00006
Device Sequence Number5278417
Product Code EFS
UDI-Device Identifier00073950289764
UDI-Public073950289764
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSF-03W010-1
Device Catalogue NumberNOT AVAIL.
Device Lot Number210422AP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown